# SDR UIEA2021122102486

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,196 hours
- System (JASC): 5200 · Doors
- Part: None
- Part number: 141T659110
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT WAS FOUND BROKEN THE SUPPORT ASSY - CARRIER P/N 141T6591-10 FROM FWD SERVICE DOOR AT CABIN PAX( BROKEN PART WAS REPLACED AND TORQUE APPLIED IN ACCORDANCE WITH B767 AMM 20-11-00-910-802 )
